PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 2 | 97-101
Tytuł artykułu

On the Poincaré series for diagonal forms over algebraic number fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
2
Strony
97-101
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-07-04
Twórcy
autor
  • Institute of Mathematical Sciences, Dalian University of Technology, Dalian 116024, People's Republic of China
Bibliografia
  • [1] Z. I. Borevich and I. R. Shafarevich, Number Theory, Academic Press, New York 1966.
  • [2] J. R. Goldman, Numbers of solutions of congruences: Poincaré series for strongly nondegenerate forms, Proc. Amer. Math. Soc. 87 (1983), 586-590.
  • [3] J. R. Goldman, Numbers of solutions of congruences: Poincaré series for algebraic curves, Adv. in Math. 62 (1986), 68-83.
  • [4] E. Hecke, Lectures on the Theory of Algebraic Numbers, Springer, New York 1981.
  • [5] J. Igusa, Complex powers and asymptotic expansions, II, J. Reine Angew. Math. 278/279 (1979), 307-321.
  • [6] J. Igusa, Some observations on higher degree characters, Amer. J. Math. 99 (1977), 393-417.
  • [7] E. Stevenson, The rationality of the Poincaré series of a diagonal form, Thesis, Princeton University, 1978.
  • [8] J. Wang, On the Poincaré series for diagonal forms, Proc. Amer. Math. Soc., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i2p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.